MathSciNet Relay Station
MathSciNet bibliographic data
MR879854 55N91 (58B99 58E05)
Fadell, E.; Husseini, S. Relative cohomological index theories. Adv. in Math. 64 (1987), no. 1, 1–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement